MathSciNet Relay Station
MathSciNet bibliographic data
MR2574942 47J25 (47H10)
Zegeye, Habtu; Shahzad, Naseer Strong convergence theorems for a finite family of nonexpansive mappings and semigroups via the hybrid method. Nonlinear Anal. 72 (2010), no. 1, 325–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement